I am hoping that someone will read this and be able to relate! Any advice on what I can do for myself is appreciated. About three months ago this all started one evening that I was actually feeling great. Out of the blue I started feeling really unwell (heat shot up my spine), at the time I was brushing my teeth and thought to sit down for a second, the next thing I knew I was on the ground with husband above me. He said that maybe I had been having a seizure. I had actually passed out cold and busted out my front tooth, I was shaking and really hot. My heart was racing and I could not think straight. The next morning I went to the dentist, they would not work on me because my heart rate was too high. I was able to get into the doctors about ten days later. My heart rate was still high, and my blood pressure was a bit on the low side. She drew blood, I asked for thyroid levels to be checked. I explained other symptoms such as recent severe depression, anxiety and rage, heavy periods, inability to touch throat area, trouble swallowing, major trembling in my hands, feeling like I could jump out of my skin and run a marathon but my body is tired. My muscles burn just when I vacuum lately!(I am a rock climber, strong and active-or I used to be). I had also been feeling strange while eating sometimes. My thyroid levels (not sure which) came back high, and doc put me on valium and a beta blocker, and sent me to a specialist who found numerous-8- nodules, one quite large, which they biopsied and it came back benign. I had a second round of thyroid bloodwork a month later which showed almost normal thyroid levels. My third set was normal. Now I have a third doctor, who is the endocrinologist. He wants to wait almost another year to look at them again, he barely spent 90 seconds with me and I waited almost two months to get in there. That is it? I am nervous and unsure of what to do. I have stopped taking the beta blocker, (she only gave me sample bottles) and my heart rate seems fine right now anyways. I do not take the valium much because my mood is more normal. I am still REALLY tired, and my body feels like it is burning away and I struggle to keep the weight on. Is this a normal way to handle this? I drive four children around all day and have been nervous that I will just pass out again out of the blue and this will start over. Those three months were the worst of my life and now I am stuck with an endocrinologist who looks at me like I do not belong there. What do I do next for myself and my family? I know it will come back, but when????Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?